# SDR AALA202205040261

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 31,870 hours, 12,813 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT ATTENDANT REPORTED A FUMES EVENT DURING TAKE OFF, CLIMB AND LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
